# SDR DL757100724

- Difficulty date: March 19, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 59,175 hours, 26,930 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK THE EMERGENCY PATH LIGHT AT ROW 24DEF WAS FOUND TO BE INOPERATIVE.  MAINT REPLACED THE EMERGENCY PATH LIGHT WIRE HARNESS AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
